# SDR DALA2015020801008

- Difficulty date: February 3, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 110,743 hours, 15,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM CROSS SUPPORT AT BS 870 HAS CORROSION.  REPLACED THE SUPPORT IAW SRM 51-10-02.
